# SDR HALA2022031100074

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 38,496 hours, 5,999 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG2 CTL SYS FAULT - PER MOC NO-GO ODI PREVENTION TEST TO BE COMPLETED FOR #2 ENGINE // REMOVED AND REPLACED VSV CONTROL UNIT REF AMM  75-33-51-000-801-A, 75-33-51-400-801-A PERFORMED TEST OF THE VSV SYSTEM TASK 75-33-00-740-801-A PERFORMED IDLE RUN AND LEAK TEST TASK 71-00-00-700-827-A NO LEAKS NOTED HIGH POWER RUN COMPLETED BY BY OUTBOUND CREW AFTER ENGINE SHUTDOWN NO ECAM MESSAGES ALL NO GO ODI PROCEDURES COMPLIED WITH OK TO CONTINUE. ODI PER TSM 71-00-00-810-924-A  P/N 1875MK5 S/N SAA14-468 (OFF)   P/N 1875MK5 S/N SAA12-058 (ON)   CONTROL, VARIAB OFF 43-7533-9-0001 S/N 14468 ON 43-7533-9-0001 S/N 12058
